Oklahoma, 2008Flood in Oklahoma, June 9 to 10, 2008
June 9 to 10, 2008 · NWS TSA · 1 event in 1 county or zone
Heavy rain caused a moderate flood along the Caney River near Bartlesville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused a moderate flood along the Caney River near Bartlesville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 9, 2:13 AM CST, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 9, 2:13 AM CST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008
.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.
INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.
TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.
BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 61 87 74 / 100 20 10 0
FSM 81 66 88 69 / 90 80 10 0
MLC 77 64 86 72 / 90 40 10 0
BVO 74 56 86 71 / 100 10 10 0
FYV 76 60 84 65 / 100 70 10 0
BYV 77 60 84 65 / 100 70 10 0
MKO 75 63 86 70 / 100 40 10 0
MIO 75 59 87 70 / 100 20 10 0
F10 73 61 86 71 / 100 30 10 0
HHW 89 69 85 71 / 70 80 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...NONE.
&&
SHORT TERM...07
LONG TERM....14Hazardous weather outlook, Jun 9, 4:08 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 AM CDT MON JUN 9 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTH OF A LINE FROM JAY OKLAHOMA TO OKMULGEE OKLAHOMA.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OF A LINE FROM VINITA OKLAHOMA TO BRISTOW OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE TO IMPACT EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TODAY. A LINE OF STRONG THUNDERSTORMS
WILL CONTINUE EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS...
PRODUCING VERY HEAVY RAIN AND WINDS OF 40 TO 50 MPH. THESE STORMS
WILL LIKELY HAVE DISSIPATED BY EARLY AFTERNOON...HOWEVER AN OUTFLOW
BOUNDARY WILL SERVE AS THE FOCUS FOR ADDITIONAL STORM DEVELOPMENT
THIS AFTERNOON. THE NEWLY DEVELOPED STORMS WILL ALSO HAVE
SEVERE WEATHER POTENTIAL...ESPECIALLY OVER SOUTHEASTERN
OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE WIDESPREAD
THUNDERSTORMS HAVE YET TO OCCUR.
ADDITIONALLY...VERY HEAVY RAINFALL IS EXPECTED FROM NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS...WITH FLASH FLOODING A CONTINUED
CONCERN ACROSS PORTIONS OF THE AREA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED A VARIOUS TIMES TODAY...AS
THUNDERSTORMS EVOLVE AND THE SEVERE WEATHER AREAS BECOME
MORE DEFINED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES RETURN THURSDAY AND CONTINUE INTO SATURDAY
AS A PASSING STORM SYSTEM BRINGS A COLD FRONT INTO THE AREA.
THIS SYSTEM WILL LIKELY BRING ANOTHER ROUND OF BOTH SEVERE
WEATHER AND HEAVY RAIN POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 9, 3:59 AM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT MON JUN 9 2008
OKZ065-066-091045-
OKFUSKEE OK-OKMULGEE OK-
459 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 459 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF HECTORVILLE TO 7 MILES
SOUTHWEST OF BEGGS TO 10 MILES SOUTHWEST OF PADEN...MOVING EAST AT 44
MPH.
A LARGE PORTION OF OKMULGEE AND OKFUSKEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 545 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3564 9662 3565 9619 3586 9618 3586 9576
3574 9576 3558 9571 3555 9573 3556 9582
3547 9583 3547 9587 3539 9588 3538 9597
3529 9598 3529 9643 3546 9645 3542 9649
3544 9656 3539 9654 3540 9663
TIME...MOT...LOC 0959Z 274DEG 38KT 3600 9580 3565 9608
3542 9666Special weather statement, Jun 9, 4:08 AM CST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008
OKZ057-060>064-067-068-091100-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-ROGERS OK-TULSA
OK-WAGONER OK-
508 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER...ROGERS...NORTHWESTERN DELAWARE...SOUTHERN CRAIG...
EASTERN CREEK...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
AT 508 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF WHITE OAK TO 3 MILES EAST OF
CATOOSA TO 2 MILES EAST OF LIBERTY...MOVING EAST AT 40 MPH.
A LARGE PORTION OF WAGONER...ROGERS...NORTHWESTERN DELAWARE...
SOUTHERN CRAIG...EASTERN CREEK...NORTHWESTERN CHEROKEE...TULSA AND
MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 600 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3667 9461 3618 9490 3582 9521 3583 9565
3587 9565 3586 9625 3618 9607 3618 9601
3629 9600 3644 9592 3644 9582 3660 9582
3660 9543 3663 9543
TIME...MOT...LOC 1008Z 271DEG 35KT 3656 9527 3619 9566
3586 9591Special weather statement, Jun 9, 4:38 AM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 AM CDT MON JUN 9 2008
OKZ066>068-070>072-091130-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER
OK-
538 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE AND EASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND NORTHWESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 538 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF WAGONER TO 3 MILES NORTHEAST
OF TAFT TO 2 MILES NORTHWEST OF BOYNTON...MOVING SOUTHEAST AT 36 MPH.
A LARGE PORTION OF EASTERN OKMULGEE...MUSKOGEE...EASTERN WAGONER...
SOUTHERN CHEROKEE...NORTHWESTERN SEQUOYAH AND MCINTOSH COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 630 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3592 9480 3557 9490 3545 9504 3547 9508
3540 9510 3538 9515 3537 9514 3529 9523
3528 9527 3532 9538 3531 9547 3525 9556
3521 9573 3563 9585 3582 9558 3608 9547
3608 9541
TIME...MOT...LOC 1038Z 294DEG 32KT 3597 9538 3578 9546
3565 9565Special weather statement, Jun 9, 5:26 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT MON JUN 9 2008
ARZ001-010-OKZ063-068>072-074-091215-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MCINTOSH
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
626 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON AND BENTON
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH AND HASKELL
AT 626 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS NEAR BENTONVILLE
TO THE EUFAULA LAKE AREA.
A LARGE PORTION OF WASHINGTON...BENTON...SOUTHEASTERN MUSKOGEE...
SOUTHEASTERN DELAWARE...ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...
EASTERN MCINTOSH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.
THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW
WIND GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDRO-PLANNING IS POSSIBLE
LAT...LON 3576 9438 3576 9449 3566 9447 3536 9475
3534 9481 3530 9481 3521 9493 3508 9500
3528 9545 3531 9545 3531 9553 3650 9438
3649 9386 3631 9386
TIME...MOT...LOC 1126Z 306DEG 30KT 3643 9424 3601 9475
3573 9495 3532 9547Special weather statement, Jun 9, 5:26 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR SPELLING ERROR
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT MON JUN 9 2008
ARZ001-010-OKZ063-068>072-074-091215-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MCINTOSH
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
626 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON AND BENTON
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH AND HASKELL
AT 626 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS NEAR BENTONVILLE
TO THE EUFAULA LAKE AREA.
A LARGE PORTION OF WASHINGTON...BENTON...SOUTHEASTERN MUSKOGEE...
SOUTHEASTERN DELAWARE...ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...
EASTERN MCINTOSH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.
THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW
WIND GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDROPLANING IS POSSIBLE
LAT...LON 3576 9438 3576 9449 3566 9447 3536 9475
3534 9481 3530 9481 3521 9493 3508 9500
3528 9545 3531 9545 3531 9553 3650 9438
3649 9386 3631 9386
TIME...MOT...LOC 1126Z 306DEG 30KT 3643 9424 3601 9475
3573 9495 3532 9547Special weather statement, Jun 9, 6:27 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-029-OKZ049-072>076-091315-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MADISON AR-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
727 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON...CARROLL...CRAWFORD...EASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...NORTHERN LE FLORE...PITTSBURG...NORTHWESTERN
PUSHMATAHA AND LATIMER
AT 727 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF BEAVER LAKE TO 4 MILES NORTH
OF SPIRO TO 3 MILES WEST OF HAYWOOD...MOVING SOUTHEAST AT 31 MPH.
A LARGE PORTION OF EASTERN WASHINGTON...CARROLL...SEBASTIAN...
CRAWFORD...NORTHWESTERN FRANKLIN...EASTERN BENTON...MADISON...EASTERN
SEQUOYAH...SOUTHERN HASKELL...NORTHERN LE FLORE...PITTSBURG...
NORTHWESTERN PUSHMATAHA AND LATIMER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 815 AM CDT.
THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW WIND
GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDROPLANING IS POSSIBLE
LAT...LON 3495 9427 3492 9443 3487 9444 3448 9579
3449 9579 3452 9568 3453 9568 3459 9568
3459 9588 3468 9589 3468 9608 3495 9609
3537 9467 3650 9390 3647 9329 3641 9329
TIME...MOT...LOC 1227Z 328DEG 27KT 3641 9385 3529 9461
3488 9600Flood, Washington
- When
- June 9, 8:15 AM CST to June 10, 10:00 AM CST
- Where
- Washington County, Bartlesville to 2 mi ENE of Bartlesville
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.750, -96.000
The Caney River near Bartlesville rose above its flood stage of 13 feet at 9:15 am cdt on the 9th. The river crested at 16.38 feet at 7:00 pm cdt the same day. This crest classified the flood as moderate. The river fell below its flood stage at 11:00 am cdt on the 10th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Maryland, June 9, 20082 deaths · 2 events
- Heat in Rhode Island, June 9 to 10, 20082 deaths · 1 event
- Hail and Damaging Winds in Arkansas, June 9, 20081 death · $600,000 · 2.75 in hail · 17 events
- Flash Flood in Wisconsin, June 9, 2008$37 million · 1 event
- Flash Flooding and Hail in Indiana, June 9 to 11, 20081 injured · $1.4 million · 1.75 in hail · 55 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$753,000 · 65 kt wind · 39 events
- Hail and Damaging Winds in Tennessee, June 9 to 10, 2008$204,000 · 1.75 in hail · 28 events
- Damaging Winds and Lightning Strike in Indiana, June 9, 2008$405,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Mississippi, June 9 to 10, 2008$293,000 · 65 kt wind · 16 events
- Hail and Damaging Winds in Ohio, June 9, 20081 injured · $195,000 · 70 kt wind · 15 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$93,000 · 1.75 in hail · 22 events
- Flash Flooding in Oklahoma, June 9, 2008$135,000 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 117752.